Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online
Ask a Urologist   »  

Why has my penis shrunk? What is the required treatment to be done?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2655 Questions
Question
hI I HAVE PENUS WHICH HAS SHRUNK RIGHT BACK , ITS GETTING A BIT EMBARRASSING HOPE YOU CAN HELP. I REMBER AN OPERATION WHERE THEY PUT A SPRING IN HELP.
Posted Mon, 3 Sep 2012 in Penis Problems
 
 
Answered by Dr. S. Murugan 7 hours later
Hai XXXXXXX,

Thanks for the query.

You mean that your penis had shrunken. Am I right?

The texture of penis both skin and muscles are made to shrink and relax by nature itself. In extreme cold climate or when you are having immersion bath your organ will shrink and other times it will relax even in flaccid state.
More over after the age of 70 we can observe a generalized shrinkage of skin all over our body due to lack of moisture and elasticity of skin, ageing and other associated conditions like Diabetes etc.
If you still not convinced you can try some moisturizing lotions on the external skin of shaft of penis and outer surface of foreskin. You can try as well Testosterone hormone after estimating its level in blood and if there is no contraindication as per the guidance of your physician.

If you are seriously looking for some procedure to enlarge the size I would not recommend it. It has risks than benefits at this stage. Second this procedure does not guarantee a large one.

Last advice but well fits is we tend to look at the penis very closely during various acts in a day. We are more bothered about the cosmetic appearance rather than its functional significance. Though it functions well we want it to be good looking. On repeated looking we try to find major faults than they actually are.

Get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor